# SDR ABXA2024021900642

- Difficulty date: February 16, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 93,302 hours, 24,080 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 145T342011
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE CHECK. DURING ACCOMPLISHMENT OF SB-767-53A0100, FIGURE 37 (SPOT-FACING OF CORRODED SKIN)(REFERENCE AMES DOCUMENT 47008ORD10) REPAIR• FUSELAGE SECTION 45 - SKIN PANEL SPOTFACE REPAIR AT STA 955 RBL 97.S WL WAS FOUND THE MINIMUM MATERIAL READING IS 0.308 INCHES. PER REFERENCE 58-767-53A0100, FIGURE 37, STEP (G) (AMES DOCUMENT I47008ORD10 STEP 7.5), THE MINIMUM ALLOWABLE IS 0.324 INCHES (MINIMUM SKIN THICKNESS), FOR GROUP 1. REPAIRED PER ABX-REA-5355-65282-00 AND HAECO REO-G24836.
